... and sometimes I notice myself staring off into space, and then snapping back into the present. I am usually aware of my surroundings when this happens, but I just wanted to know if this has happened to anyone, and/or is this a calming effect of the drug?
Hi! I think it is the calming effect. I was on prozac for a little over a year at 60 mg. I also would do the same thing. I am no longer on prozac as it no longer worked for me and I'm on different stuff now to work with other things. I think if it dosen't bother you or put you in any dangerous spots you should stay on it, othwerwise talk to you doctor. Good luck!
Did you go straight from 20mg to 40mg? Because that's quite a jump and could explain why you have been feeling a bit spaced out. It's likely that it's just your body adjusting but it may also mean that the dose is too high. Might be worth having a chat to your Dr.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2011 • 1 answer
Posted 13 Sep 2012 • 9 answers
Posted 30 Sep 2013 • 7 answers
Posted 30 Nov 2015 • 2 answers
Posted 4 Jul 2016 • 3 answers